# SDR UALA2011071103454

- Difficulty date: July 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 59,037 hours, 21,783 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 124
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  REPLACED PER MM-35-12-41.
